Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 567, NWS Pueblo, CO

October 2, 20234 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Oct 2, 2023, 3:43 PM MDT for 4 counties in Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2023, 3:43 PM MDT (21:43 UTC)
Expired
Oct 2, 2023, 4:15 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Alamosa County, CO, Custer County, CO, Huerfano County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS55 KPUB 022143
SVRPUB
COC003-027-055-109-022215-
/O.NEW.KPUB.SV.W.0567.231002T2143Z-231002T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
343 PM MDT Mon Oct 2 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Alamosa County in southeastern Colorado...
  Northwestern Huerfano County in southeastern Colorado...
  South central Custer County in southeastern Colorado...
  Southeastern Saguache County in central Colorado...

* Until 415 PM MDT.

* At 343 PM MDT, a severe thunderstorm was located over Great Sand
  Dunes, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Great Sand Dunes and Crestone Peak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 10552 3773 10567 3799 10561 3789 10515
TIME...MOT...LOC 2143Z 203DEG 22KT 3776 10557 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
891 
WWUS55 KPUB 022156
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT Mon Oct 2 2023

COC003-022205-
/O.CAN.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Alamosa CO-
356 PM MDT Mon Oct 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALAMOSA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2155Z 203DEG 22KT 3783 10553 

$$

COC027-055-109-022215-
/O.CON.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Huerfano CO-Custer CO-Saguache CO-
356 PM MDT Mon Oct 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHWESTERN HUERFANO...SOUTH CENTRAL CUSTER AND EASTERN SAGUACHE
COUNTIES...

At 355 PM MDT, a severe thunderstorm was located near Great Sand
Dunes, or 25 miles northwest of Spring Burn Scar north of Highway
160, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Crestone Peak and Great Sand Dunes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2155Z 203DEG 22KT 3783 10553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
234 
WWUS55 KPUB 022206
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Mon Oct 2 2023

COC027-055-109-022216-
/O.EXP.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Huerfano CO-Custer CO-Saguache CO-
406 PM MDT Mon Oct 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUERFANO...SOUTH
CENTRAL CUSTER AND EASTERN SAGUACHE COUNTIES WILL EXPIRE AT 415 PM
MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2206Z 203DEG 22KT 3789 10550 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 3:36 PM MDT, 7 minutes earlier.

Area forecast discussion, Oct 2, 3:36 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
336 PM MDT Mon Oct 2 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 213 PM MDT Mon Oct 2 2023

Key Messages:

1.  Potent storm system will bring rounds of strong to severe
thunderstorms across southern CO with damaging gusts the primary
concern.

2.  Light snow accumulations expected higher peaks.

Potent upper trough will move through southern CO tonight through
Tuesday morning sending rounds of showers and thunderstorms
across southern Colorado through late evening and into the
overnight hours across the far eastern plains. With a 60+ kt H5
upper jet overspreading the region, the main concern with
thunderstorms this evening will be damaging gusts up to 70 mph
with momentum transport aloft to the surface from thunderstorms.
However, marginally severe hail, transitioning to a larger hail
risk will also be a concern as cooling temperatures aloft steepen
lapse rates aloft this evening through the overnight hours.
Strong southerly surface winds have advected 50 to near 60 dew
points across the southeast plains with SPC Meso analysis showing
up to 1500 J/kg of MLCape across the southeast plains. As forcing
nears, thunderstorms will continue to strengthen as they move off
the mountains and encounter better moisture and instability across
the eastern plains. High res models also show upper 50 to lower 60
dew points advecting back to the west this evening. Surface
winds in some of the higher res CAMS models back southeasterly
across Baca county after 00z and think this area has the greatest
severe risk this evening as hodographs gain some better curvature
in the low levels this evening. Latest HREF shows quite a few
helicity swaths across this area. While congealing cold pools may
keep the tornado threat low, suspect the large hail risk will
increase into the evening and can't rule out the possibility of
hail up to 1.5 inches in diameter with the stronger storms along
with 70 mph wind gusts. Activity will continue to redevelop to
the south and spread rapidly to the north northeast into the
overnight hours, though focus area will shift eastward to the KS
border after 06z with thunderstorms coming to an end by dawn.

Meanwhile, the mountains will see convective snow bursts continue
tonight waning towards dawn behind the trough as drier air moves
in. A quick inch or two of accumulation will be possible across
the higher peaks.

Tuesday will be dry and windy with the cold front lagging to the
north as more energy drops into the mean trough out west.
Temperatures will be cooler but strong west winds gusting to up to
40 mph through the gaps along the southern I-25 corridor could
cause some near critical fire weather conditions. However coverage
and magnitude of these conditions do not look great enough for
fire weather highlights at this time. This will continue to be
monitored. Otherwise, expect some isolated showers across the
central mountains and Pikes Peak region through the afternoon
though little if any accumulation can be expected.

.LONG TERM...(Tuesday night through Monday)
Issued at 213 PM MDT Mon Oct 2 2023

Key Messages:

1. Light snow possible for the central mountains and Pikes Peak
region Tuesday night into Wednesday morning.

2. Freezing temperatures expected for the San Luis Valley Tuesday
night and Wednesday night with a hard freeze likely.

Trailing energy will drop into the western portion of the upper
trough Tuesday night and across CO Wednesday morning. This will
send a reinforcing cold front through the area by Wednesday
morning bringing some light precipitation to the central mountains
and higher elevations of the Pikes Peak region. Snow levels will
drop to around 9000 feet, however model runs have been trending
drier with this latter system. A dusting to up to an inch of snow
will be possible but this looks restricted to the higher areas for
now. The San Luis Valley will likely see freezing temperatures
Tuesday night, though with some mid/high clouds associated with
the upper trough, there are still some uncertainties regarding
duration of those freezing temperatures. Freeze watches or Frost
advisories may become necessary with later packages, but will let
later shifts get a look at later model runs for timing of the
trough and clearing.

Winds will swing around from the southeast in the afternoon across
the plains, but soundings show less moisture, so it looks less
likely for a stratus cloud deck to develop. Latest model blends
have warmed temperatures up across the plains which looks
reasonable, but values will remain below climatological normals.

Dry northwest flow aloft will transition to upper ridging towards
next weekend which will allow for clear chilly nights with a hard
freeze likely for the San Luis Valley Wednesday night. This could
be the season ending freeze. The Palmer Divide could also come
close to the freezing mark Thursday night as a reinforcing cold
front moves through. Otherwise temperatures will remain below
normal through Friday before returning to near to above normal by
late weekend. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 213 PM MDT Mon Oct 2 2023

Thunderstorms will continue to affect the terminals through the
evening with strong south winds gusting up to 40 kts getting
intermittently reinforced with gusts to near 50 kts possible from
thunderstorm outflows. Otherwise expect VFR cigs with brief MVFR
vis possible under thunderstorms along with GS. Thunderstorms will
move east of the terminals after 02-03z with clearing skies by
tomorrow morning. Winds will increase out of the west to northwest
on Tuesday with gusts up to 30 kts at times as the system passes
to the east. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Oct 2, 4:04 AM MDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
404 AM MDT Mon Oct 2 2023

COZ058>089-093>099-031015-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
404 AM MDT Mon Oct 2 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A deep trough of low pressure will continue to move towards the
region today and tonight. This system will bring rounds of
thunderstorms to the region today and tonight, with the storms
lasting into the late night hours over the eastern plains. Some of
the storms will have the potential to be severe, with the main
concern being damaging straight-line winds up to 70 mph.

In addition to strong storms, heavy rain will also be possible. The
greatest risk for heavy rain will occur over the far eastern plains,
especially over the Baca county region.

Over the entire area today into this evening, wind gusts to 30 to 40
mph will be possible over the plains and 40 to 50 mph will occur
over the valleys and mountains.

Very high elevation snow will be possible, mainly along the
Continental Divide, later today and tonight. Accumulations of 1 to 2
inches will be possible, with locally higher amounts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered rain and rain/snow showers are anticipated
throughot Tuesday and Wednesday, with snow remaining around and
above 9,000ft. Any snow accumulations will be modest and generally
less than 1 inch.

Freezing temperatures are becoming increasing likely Tuesday night
and Wednesday night within the San Luis Valley. These temperatures
could kill sensitive vegetation and possibly damage unprotected
outdoor pluming.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

34/SIMCOE

In the hours before

Special weather statement, Oct 2, 2:46 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Mon Oct 2 2023

COZ089-093-022115-
Crowley County CO-La Junta Vicinity/Otero County CO-
246 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of northwestern Otero,
southern Crowley and eastern Pueblo Counties through 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 26 miles west of La Junta, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3797 10406 3836 10406 3830 10352 3793 10398
TIME...MOT...LOC 2046Z 204DEG 41KT 3809 10401

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 2, 3:14 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Mon Oct 2 2023

COZ089-022145-
Crowley County CO-
314 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of Crowley County
through 345 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ordway, or 23 miles northwest of La Junta, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ordway and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3851 10350 3843 10350 3813 10377 3822 10397
      3853 10394 3852 10361
TIME...MOT...LOC 2114Z 210DEG 34KT 3825 10382

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 2, 3:20 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Mon Oct 2 2023

COZ069-072-073-076>078-022200-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
320 PM MDT Mon Oct 2 2023

...Strong thunderstorms will impact portions of western Fremont,
northwestern Custer and northeastern Saguache Counties through 400 PM
MDT...

At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hayden Pass Burn Scar to 7 miles northeast
of Moffat. Movement was north at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hayden Pass Burn Scar, Texas Creek, Howard, Coaldale, Villa Grove,
Waugh Mountain and Cotopaxi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3857 10547 3798 10576 3807 10600 3865 10586
TIME...MOT...LOC 2120Z 198DEG 46KT 3834 10581 3809 10584

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 2, 3:30 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Mon Oct 2 2023

COZ069-022200-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
330 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of southeastern
Saguache County through 400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Moffat, or 28 miles north of Alamosa, moving north
at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moffat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3778 10589 3784 10610 3811 10603 3799 10572
TIME...MOT...LOC 2129Z 201DEG 37KT 3788 10597

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 2, 3:32 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Mon Oct 2 2023

COZ099-022200-
Springfield Vicinity/Baca County CO-
332 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of southeastern Baca
County through 400 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Campo, or 23 miles north of Boise City, moving north at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield, Walsh, Vilas, Campo and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10274 3745 10268 3736 10212 3699 10247
      3699 10271
TIME...MOT...LOC 2132Z 201DEG 22KT 3706 10258

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 2, 3:41 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Mon Oct 2 2023

COZ089-022215-
Crowley County CO-
341 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of northeastern Crowley
County through 415 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Sugar City, or 29 miles north of La Junta, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Crowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10357 3851 10350 3843 10351 3832 10369
      3833 10377 3852 10383
TIME...MOT...LOC 2141Z 203DEG 30KT 3839 10369

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 5:55 AM MDTSpecial Weather StatementPUBFremont35 min
Oct 2, 6:20 AM MDTSpecial Weather StatementPUBFremont25 min
Oct 2, 6:33 AM MDTSpecial Weather StatementPUBRio Grande27 min
Oct 2, 8:16 AM MDTSpecial Weather StatementPUBFremont29 min
Oct 2, 8:47 AM MDTSpecial Weather StatementPUBFremont43 min
Oct 2, 9:27 AM MDTSpecial Weather StatementPUBAlamosa33 min
Oct 2, 9:28 AM MDTSpecial Weather StatementPUBFremont32 min
Oct 2, 9:52 AM MDTSpecial Weather StatementPUBCuster, Fremont38 min
Oct 2, 10:09 AM MDTSpecial Weather StatementPUBAlamosa36 min
Oct 2, 10:44 AM MDTSpecial Weather StatementPUBAlamosa, Custer31 min
Oct 2, 11:12 AM MDTSpecial Weather StatementPUBCuster33 min
Oct 2, 11:37 AM MDTSpecial Weather StatementPUBCostilla38 min
Oct 2, 11:48 AM MDTSpecial Weather StatementPUBAlamosa, Custer27 min
Oct 2, 12:10 PM MDTSpecial Weather StatementPUBHuerfano50 min
Oct 2, 12:13 PM MDTSpecial Weather StatementPUBCuster32 min
Oct 2, 12:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Oct 2, 12:58 PM MDTSpecial Weather StatementPUBPueblo32 min
Oct 2, 1:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Oct 2, 1:33 PM MDTSpecial Weather StatementPUBPueblo27 min
Oct 2, 1:40 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo35 min
Oct 2, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Oct 2, 2:13 PM MDTSpecial Weather StatementPUBOtero32 min
Oct 2, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Oct 2, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Oct 2, 2:46 PM MDTSpecial Weather StatementPUBCrowley29 min
Oct 2, 3:14 PM MDTSpecial Weather StatementPUBCrowley31 min
Oct 2, 3:17 PM MDTSevere Thunderstorm WarningPUBAlamosa, Huerfano, Saguache28 min
Oct 2, 3:20 PM MDTSpecial Weather StatementPUBFremont40 min
Oct 2, 3:30 PM MDTSpecial Weather StatementPUBSaguache30 min
Oct 2, 3:32 PM MDTSpecial Weather StatementPUBBaca28 min
Oct 2, 3:41 PM MDTSpecial Weather StatementPUBCrowley34 min
Oct 2, 3:47 PM MDTSpecial Weather StatementPUBLas Animas28 min
Oct 2, 3:57 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Oct 2, 4:03 PM MDTSpecial Weather StatementPUBCuster27 min
Oct 2, 4:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
Oct 2, 4:25 PM MDTSpecial Weather StatementPUBBaca35 min
Oct 2, 4:30 PM MDTSpecial Weather StatementPUBFremont30 min
Oct 2, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Oct 2, 4:53 PM MDTSpecial Weather StatementPUBFremont37 min
Oct 2, 5:07 PM MDTSpecial Weather StatementPUBEl Paso23 min
Oct 2, 5:10 PM MDTSpecial Weather StatementPUBTeller35 min
Oct 2, 5:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Oct 2, 5:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Oct 2, 5:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Oct 2, 5:48 PM MDTSpecial Weather StatementPUBCrowley27 min
Oct 2, 5:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Oct 2, 5:57 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Oct 2, 5:58 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.